A note to a certain nonlinear differential equation of the third-order
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 263-272
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a15,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {A note to a certain nonlinear differential equation of the third-order},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {263--272},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039894},
zbl = {0725.34034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a15/}
}
TY - JOUR AU - Vlček, Vladimír TI - A note to a certain nonlinear differential equation of the third-order JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 263 EP - 272 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a15/ LA - en ID - AUPO_1988_27_1_a15 ER -
%0 Journal Article %A Vlček, Vladimír %T A note to a certain nonlinear differential equation of the third-order %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 263-272 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a15/ %G en %F AUPO_1988_27_1_a15
Vlček, Vladimír. A note to a certain nonlinear differential equation of the third-order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 263-272. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a15/